# SDR IPXA10659588

- Difficulty date: April 13, 2010
- Submitted: May 3, 2010
- Operation: Air carrier
- Aircraft: N302UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27240
- Aircraft time: 40,306 hours, 12,722 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Angle
- Part number: 114T130528
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, RT WING L/E LES 160 FRONT SPAR UPPER SUPPORT ANGLE FOUND CRACKED CRACK LENGTH .3750".  RT WING L/E LES 160 FRONT SPAR UPPER SUPPORT ANGLE REPLACED AND INSTALLED IAW SRM 51-10-02 AND 51-40-02 REV 46.
